Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 36, NWS North Platte, NE

May 31, 2014Grant County, Hooker County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 31, 2014, 11:32 PM MDT for Grant County, Hooker County, Nebraska. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2014, 11:32 PM MDT (05:32 UTC)
Expired
Jun 1, 2014, 12:15 AM MDT
In force
43 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grant County, NE, Hooker County, NE

The radar

The North Platte radar (KLNX), 70 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1136 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1136 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1544 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

176 
WUUS53 KLBF 010532
SVRLBF
NEC075-091-010615-
/O.NEW.KLBF.SV.W.0036.140601T0532Z-140601T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1132 PM MDT SAT MAY 31 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...
  HOOKER COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 1215 AM MDT

* AT 1129 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH
  OF WHITMAN...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MULLEN AROUND 1210 AM MDT.

OTHER LOCATIONS IN THE WARNING INCLUDE CARR LAKE AND KELSO.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 144 AND 194.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 149 AND 159.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 45 AND 70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4200 10186 4209 10144 4209 10086 4175 10085
      4175 10141 4179 10168
TIME...MOT...LOC 0532Z 262DEG 36KT 4191 10156

HAIL...1.00IN
WIND...60MPH

$$

SPRINGER
3 follow-up statements
255 
WWUS53 KLBF 010557
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1257 AM CDT SUN JUN 1 2014

NEC075-091-010615-
/O.CON.KLBF.SV.W.0036.000000T0000Z-140601T0615Z/
GRANT NE-HOOKER NE-
1157 PM MDT SAT MAY 31 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOOKER AND
EASTERN GRANT COUNTIES UNTIL 1215 AM MDT...

AT 1157 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
OF WHITMAN...AND MOVING EAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
GRANT AND HOOKER COUNTIES.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 143 AND 194.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 149 AND 160.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 46 AND 70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4200 10186 4209 10144 4209 10086 4175 10085
      4175 10141 4179 10168
TIME...MOT...LOC 0558Z 266DEG 30KT 4196 10133

HAIL...1.00IN
WIND...70MPH

$$

SPRINGER
642 
WWUS53 KLBF 010611
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1211 AM MDT SUN JUN 1 2014

NEC075-091-010615-
/O.CON.KLBF.SV.W.0036.000000T0000Z-140601T0615Z/
GRANT NE-HOOKER NE-
1211 AM MDT SUN JUN 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOOKER AND
EASTERN GRANT COUNTIES UNTIL 1215 AM MDT...

AT 1206 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES WEST OF
MULLEN...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
GRANT AND HOOKER COUNTIES.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 143 AND 194.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 149 AND 160.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 46 AND 70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4200 10186 4209 10144 4209 10086 4175 10085
      4175 10141 4179 10168
TIME...MOT...LOC 0611Z 243DEG 21KT 4202 10125

HAIL...0.88IN
WIND...60MPH

$$

SPRINGER
936 
WWUS53 KLBF 010615
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
115 AM CDT SUN JUN 1 2014

NEC075-091-010625-
/O.EXP.KLBF.SV.W.0036.000000T0000Z-140601T0615Z/
GRANT NE-HOOKER NE-
1215 AM MDT SUN JUN 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR HOOKER AND EASTERN GRANT
COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4200 10186 4209 10144 4209 10086 4175 10085
      4175 10141 4179 10168
TIME...MOT...LOC 0615Z 243DEG 21KT 4203 10122

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 10:40 PM MDT, 52 minutes earlier.

Area forecast discussion, May 31, 10:40 PM MDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1140 PM CDT SAT MAY 31 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 358 PM CDT SAT MAY 31 2014

A FAIRLY QUIET NIGHT IS EXPECTED ACROSS MOST OF WESTERN AND NORTH
CENTRAL NEBRASKA...THE EXCEPTION WILL BE ACROSS NORTHWEST AND
EVENTUALLY NORTH CENTRAL NEBRASKA...WHERE A CLUSTER OF THUNDERSTORMS
COULD SURVIVE OFF THE HIGHER TERRAIN AS IT MOVES EAST INTO A
FAVORABLE LOW LEVEL JET/MOIST ADVECTION AREA. OVERALL CONFIDENCE IS
NOT HIGH ON THIS OCCURRING HOWEVER...AS NO REAL DEFINED SHORTWAVE
EVIDENT TONIGHT TO HELP MAINTAIN CONVECTION. SO POPS WILL BE
MAINTAINED IN THE LOW CHANCE CATEGORY /30 PERCENT/. OTHERWISE
CONTINUED WARM/MOIST ADVECTION WILL KEEP LOWS MOSTLY IN THE
60S...WITH A FEW UPPER 50S ACROSS THE PANHANDLE.

MODELS SEEM TO BECOMING INTO BETTER AGREEMENT ON THE OVERALL SEVERE
WEATHER THREAT SUNDAY. HIGH RES MODELS AGREE THAT SFC LOW PRESSURE
WILL BE IN AN ELONGATED FASHION FROM SOUTHWEST SOUTH DAKOTA TO
EASTERN COLORADO AROUND SUNRISE. SOUTH TO SOUTHEAST SURFACE WINDS TO
THE EAST OF THIS AREA WILL CONTINUE TO DRAW RICH GULF MOISTURE INTO
THE AREA. BY LATE MORNING/EARLY AFTERNOON TWO SEPARATE SFC LOWS
SHOULD BECOME BETTER DEFINED...ONE NEAR PINE RIDGE SOUTH DAKOTA AND
THE OTHER WEST OF GOODLAND KANSAS. BOTH LOWS WILL HAVE AN INFLUENCE
ON THE SEVERE WEATHER POTENTIAL ACROSS OUR AREA. THE PINE RIDGE LOW
WILL MOVE NORTHEAST TOWARD CENTRAL SOUTH DAKOTA ...WITH A COLD FRONT
PIVOTING SOUTHEAST INTO NORTHWEST NEBRASKA BY MID AFTERNOON.
THUNDERSTORMS WILL LIKELY FORM ALONG THIS BOUNDARY...WITH SHEAR AND
INSTABILITY SUPPORTING SUPERCELLS WITH LARGE HAIL AND DAMAGING
WINDS. OTHER STORMS /SUPERCELLS/ ARE LIKELY TO THE NORTH AND
NORTHEAST OF THE GOODLAND SURFACE LOW ACROSS SOUTHWEST NEBRASKA.
HERE SURFACE WINDS WILL BE BACKED TO THE SOUTHEAST...AND A FEW
TORNADOES SEEM POSSIBLE IN ADDITION TO THE LARGE HAIL AND DAMAGING
WIND THREAT. ALL THIS ACTIVITY SHOULD EVOLVE INTO A FORWARD
PROPAGATING MCC BY EVENING...WITH HEAVY RAIN LIKELY FOR AREAS OF
CENTRAL AND NORTH CENTRAL NEBRASKA AS THE SYSTEM MOVES
EAST.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 358 PM CDT SAT MAY 31 2014

THUNDERSTORMS WITH HEAVY RAIN POSSIBLE SUNDAY EVENING THEN
AGAIN TUESDAY/TUESDAY NIGHT.

THE EXPECTED MCS DEVELOPMENT WILL MOVE INTO CENTRAL AND EASTERN
NEBRASKA SUNDAY EVENING. THE EXACT LOCATION DIFFERS BY
MODEL...AND KEPT LIKELY POPS GOING EAST OF STOCKVILLE THROUGH
BREWSTER AND BASSETT. AREAS EAST OF THIS LINE ARE MOST LIKELY TO
EXPERIENCE HEAVY RAINFALL WITH A CONTINUED THREAT FOR ISOLATED
LARGE HAIL AND WIND DAMAGE. ANY THUNDERSTORMS IN THE WEST WILL END
EARLY EVENING...AS STORM CHANCES END IN THE EAST BY 06Z.

THE BALANCE OF MONDAY LOOKS DRY WITH SOME STORMS DEVELOPING IN THE
HIGHER TERRAIN TO OUR WEST. BEHIND A WEAK COLD FRONT...SKIES TO BE
MOSTLY SUNNY WITH HIGHS UPPER 70S/LOW 80S. DEWPOINTS ACTUALLY FCST
TO SLIP INTO THE UPPER 40S AND LOWER 50S.

A WARM FRONT IS FORECAST TO DEVELOP ALONG THE NEBRASKA AND KANSAS
BORDER MONDAY NIGHT. AS AN UPPER TROUGH MOVES INTO UTAH AND WRN
WY...AN ELEVATED WARM FRONT AT H7 WILL LIFT NORTHEAST TRIGGERING
A CHANCE FOR SHOWERS FROM THE WESTERN SANDHILLS INTO SWRN NEBR. AS
UPPER TROUGH FLATTENS OUT ACROSS THE CENTRAL PLAINS
TUESDAY...HEIGHT FALLS ALOFT WILL BRING STEEP LAPSE RATES ALONG
WITH MUCAPES OF 1500 TO 2500 J/KG. CONCERNING WILL BE STRONG DEEP
LAYER SHEAR OF 50 TO 70 KTS ACROSS THE SERN FA TO SUPPORT SEVERE
STORMS. AREAS NEAR AND SOUTH OF INTERSTATE 80 IN CLOSER PROXIMITY
TO THE WARM FRONT COULD SEE THE MOST INTENSE STORMS TUESDAY
AFTERNOON/EARLY EVENING. WITH AVAILABLE PWAT VALUES OF 1-1.25
INCHES...HEAVY RAINFALL APPEAR INCREASINGLY LIKELY. HAVE LIKELY
POPS MOST AREAS TUESDAY/TUESDAY NIGHT..DUE TO CONTINUED MODEL
AGREEMENT.

FOR WEDNESDAY THROUGH SATURDAY...THERE WILL BE ABOUT A 20 TO 40
PERCENT CHANCE FOR SHOWERS AND THUNDERSTORMS AS A WESTERN CONUS
TROUGH BRINGS ZONAL FLOW TO THE CENTRAL CONUS. GENERALLY SEASONAL
TEMPS EXPECTED FROM MID 70S TO LOWER 80S.  LOWS IN THE MID 50S TO
UPPER 50S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1142 PM CDT SAT MAY 31 2014

A STRONG UPPER LEVEL TROUGH OF LOW PRESSURE WILL TRACK ACROSS THE
CENTRAL AND NORTHERN ROCKIES SUNDAY. AS THIS FEATURE APPROACHES
THE CENTRAL PLAINS...THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING
THE AFTERNOON AND EVENING HOURS ON SUNDAY. HOWEVER...OVERNIGHT
TONIGHT...THERE CONTINUES TO BE A SMALL THREAT FOR THUNDERSTORMS
ACROSS NORTHERN NEBRASKA. STORMS MAY IMPACT THE KVTN TERMINAL
THROUGH 09Z SUNDAY BEFORE MOVING EAST. EXPECT SOUTHERLY WINDS
THROUGH SUNDAY AFTERNOON...WITH A SHIFT TO THE NORTHWEST BY SUNDAY
EVENING. AT THIS TIME...CIGS WILL GENERALLY BE VFR WITH THE
EXCEPTION OF SOME MVFR CIGS IN THE VICINITY OF THUNDERSTORMS.
THUNDERSTORMS MAY BE SEVERE ESPECIALLY DURING THE 20Z TO 24Z TIME
FRAME ON SUNDAY. WINDS MAY GUST UP TO 40+ KTS WITH SMALL HAIL
POSSIBLE IN THE VICINITY OF THUNDERSTORMS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TAYLOR
LONG TERM...ROBERG
AVIATION...CLB
Hazardous weather outlook, May 31, 10:51 PM MDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1151 PM CDT SAT MAY 31 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-020500-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1151 PM CDT SAT MAY 31 2014 /1051 PM MDT SAT MAY 31 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT TONIGHT...MAINLY
ALONG AND NORTH OF HIGHWAY 2 FROM ANTIOCH TO DUNNING AND NORTH OF
HIGHWAY 91 FROM DUNNING TO ERICSON. A STRONG THUNDERSTORM IS
POSSIBLE WITH WIND GUSTS TO 50 MPH AND HAIL UP TO THE SIZE OF
PENNIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SEVERE THUNDERSTORMS ARE LIKELY SUNDAY AFTERNOON AND EVENING. A
POTENT UPPER LEVEL DISTURBANCE WILL AID IN THUNDERSTORM
DEVELOPMENT BY MID AFTERNOON...LASTING INTO SUNDAY EVENING. LARGE
HAIL AND DAMAGING WINDS WILL BE THE MAIN RISKS...BUT A TORNADO OR
TWO CANNOT BE RULED OUT.

THUNDERSTORMS ARE LIKELY AGAIN TUESDAY AFTERNOON AND EVENING AS
LOW PRESSURE DEVELOPS IN EASTERN COLORADO AND BEGINS CROSSING
KANSAS. CONDITIONS MAY BECOME FAVORABLE FOR SEVERE THUNDERSTORMS
TUESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Special weather statement, May 31, 9:24 PM MDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1024 PM CDT SAT MAY 31 2014

NEZ004-010430-
SHERIDAN NE-
924 PM MDT SAT MAY 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERIDAN COUNTY UNTIL
1030 PM MDT...

AT 923 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTH OF ALLIANCE...MOVING EAST AT 25
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
DIAMOND LAKE AROUND 1000 PM MDT.
SMITH LAKE STATE WILDLIFE MANAGEMENT AREA AROUND 1010 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BUTTLER
Special weather statement, May 31, 9:40 PM MDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
940 PM MDT SAT MAY 31 2014

NEZ004-010445-
SHERIDAN NE-
940 PM MDT SAT MAY 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERIDAN COUNTY UNTIL
1045 PM MDT...

AT 937 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF ALLIANCE...MOVING EAST AT
25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
KRAUSE LAKE AROUND 950 PM MDT.
DIAMOND LAKE AROUND 1005 PM MDT.
ARGO HILL AROUND 1040 PM MDT.
WOLF HILL AROUND 1045 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

BUTTLER
Special weather statement, May 31, 10:20 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1020 PM MDT SAT MAY 31 2014

NEZ022-023-010500-
GARDEN NE-GRANT NE-
1020 PM MDT SAT MAY 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GRANT AND NORTHERN GARDEN
COUNTIES UNTIL 1100 PM MDT...

AT 1014 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHWEST OF CRESCENT LAKE NWR...OR 28
MILES SOUTHEAST OF ALLIANCE...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
DEER LAKE AROUND 1025 PM MDT.
BRITTON LAKE AND JERRY LAKE AROUND 1035 PM MDT.
SWEDE LAKE AROUND 1055 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BUTTLER
Special weather statement, May 31, 11:17 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1217 AM CDT SUN JUN 1 2014

NEZ023-024-010615-
GRANT NE-HOOKER NE-
1117 PM MDT SAT MAY 31 2014

...SIGNIFICANT WEATHER ADVISORY FOR HOOKER AND GRANT COUNTIES UNTIL
1215 AM MDT...

AT 1115 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTH OF HYANNIS...OR 23 MILES NORTH OF
ARTHUR...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS EXCEEDING 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
PRATT LAKE AND SPRING VALLEY LAKE AROUND 1125 PM MDT.
CARR LAKE AROUND 1145 PM MDT.
HIGHWAY 97 CROSSING THE DISMAL RIVER AROUND 1215 AM MDT.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 139 AND 194.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 139 AND 162.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 46 AND 70.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 9:13 AM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, McPherson47 min
Jun 1, 11:27 AM MDTAreal Flood AdvisoryLBFLincoln3 hr
Jun 1, 12:35 PM MDTSevere Thunderstorm WarningLBFHolt40 min
Jun 1, 1:01 PM MDTSevere Thunderstorm WarningLBFFrontier44 min
Jun 1, 5:01 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan44 min
Jun 1, 5:42 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Grant48 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.